# SDR DALA2025043003345

- Difficulty date: April 26, 2025
- Submitted: April 30, 2025
- Operation: Air carrier
- Aircraft: N311DN
- Make and model: Airbus A321-213
- Aircraft serial: 7304
- Aircraft time: 23,744 hours, 11,333 cycles
- System (JASC): 5200 · Doors
- Part: Cover Panel
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3011 MISSING SLIDE ARMED LIGHT AT 1 RIGHT DOOR.   INSTALLED NEW SLIDE ARM COVER PANEL IAW A321 AMM 52-11-11 (6983951)
